[Ibogaine] QT info

Charles Rossouw charles.rossouw at gmail.com
Mon Jan 19 18:14:35 EST 2009


In simple terms, QT is the time the heart takes to re-charge after firing,
i.e. getting ready to give the next pump.

On Mon, Jan 19, 2009 at 10:55 PM, michael langshaw <mlangshaw67 at yahoo.com>wrote:

>   Hi Guys,
> Could someone tell me what QT is.  Thanks...Mike
>
> --- On *Mon, 1/19/09, Charles Rossouw <charles.rossouw at gmail.com>* wrote:
>
> From: Charles Rossouw <charles.rossouw at gmail.com>
> Subject: Re: [Ibogaine] QT info
> To: "The Ibogaine List" <ibogaine at mindvox.com>
> Date: Monday, January 19, 2009, 11:39 AM
>
>  Hi Matt
>
> Amiodarone can be used, although there is small possibility that it can
> also cause prolonged QT. The problem with the seizures are that people can
> misinterpret it as severe withdrawals, and may think to use morphine,
> which can then become fatal.  It is important to give the personnel at the
> hospital as much a possible information about ibogaine, and to tell
> everybody that has contact with the patient: "NO OPIATES!"
>
> I agree that patients should be monitored by ECG throughout
> treatment, although I have never done that.  Mia culpa.  I just think the
> monitor should be on an extension in a different room, because of the
> constant beeping, which be distractive.
>
> Kind regards
>
> Charles
> On Mon, Jan 19, 2009 at 6:10 PM, Matt Shriver <ibogamail at gmail.com> wrote:
>
>> http://www.qtsyndrome.ch/faq.html
>>
>> After reading this I wondered if what they are calling a "seizure-like
>> attack" in the article about the incident in the Netherlands, was actually a
>> loss of consciousness.  If it is as common as they say it is, I imagine that
>> unfortunately, we may be seeing more deaths.  To answer my own question from
>> my previous post it looks like her corrected QT of 616ms is actually quite
>> high.
>>
>> This article also says "It is generally estimated that approximately 10%
>> to 12% of all patients with long QT syndrome show a normal QT-interval on
>> their ECG."  which is a little troubling in terms of exclusion criteria.
>> They also mention physical exertion and stress as being points at which high
>> QT interval people suddenly die.  I know it is common for the Bwiti to
>> engage in physical exertion (i.e. dancing) while on low doses of iboga, I
>> wonder if there have been incidences in which these people suddenly died
>> without warning.
>>
>> They also mention beta blockers as a likely treatment. Would anyone who
>> knows about these things care to conjecture what might happen if someone
>> took a beta blocker with ibogaine?
>>
>> Matt
>>
>>
>>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>
>>
>
>
> --
> +27 71 687 0068
>
>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>
>
>
>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>


-- 
+27 71 687 0068
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20090120/805e0662/attachment.html>


More information about the Ibogaine mailing list